# SDR 06FDEA04197

- Difficulty date: December 8, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 6560234501
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT NR 2 DOOR LWR SEAL DEPRESSOR HAS LIGHT WEAR.  REMOVED AND REPLACED SEAL DEPRESSOR REF SRM 51-30-02.
